Javascript must be enabled for the correct page display

Leemten in de sociale zekerheid

Doef, J. van der and Reijden, P. van der (1978) Leemten in de sociale zekerheid. [Journal article]

Full text not available from this repository.
Party: PvdA
Language: Dutch
Affiliated organisations: WBS
Journal (name): Socialisme en Democratie
Volume: 35
Issue: 7-8
Page Range: pp. 346-358
Date Deposited: 21 Oct 2016 10:19
Last Modified: 21 Oct 2016 10:19
URI: http://dnpprepo.ub.rug.nl/id/eprint/5184

Actions (login required)

View Item View Item